Thanks so much for the advice. The albuterol may have ratcheted things up - perhaps the tingling larynx was due to that stimulant. And your words about
allergies were indeed reassuring.
Thank you so much, my dear friend, for checking in given everything else you're going through. I will take a look at the book you mentioned.
Just knowing that someone else has my same symptoms and that all you and I have in common health trouble-wise is anxiety really helps too.
I did go to the ER again today - to be seen. I got short of breath during church, and since we were in the town where the hospital is, I asked hubby to take me there. I was hopeful that a second chat with the doc could ease my mind. He was (different doc) very adamant that I am not experiencing anaphylaxis. He also reassured me that he sees nothing going on that means my stopping breathing is "imminent." However, he does think I may be having an allergic reaction. *That* information is not soothing, and I have to live with it until Tuesday when I
1) get blood drawn for a series of RAST allergy tests
2) can talk with my own PCP about
The ER doc wanted to give me Benadryl, which might have make me feel safer, but I don't want to possibly mess up the results on my RAST Tuesday.
I think I'll post both of these in the allergy/asthma forum too, and we'll see if that helps.
Love to all,
Co-Moderator, Anxiety and Panic Forum
DX: Anxiety, Depression, LPR (acid reflux)
Meds: Paxil, Nexium, Zantac